آمار

تعداد نشریات43
تعداد شماره‌ها1,251
تعداد مقالات15,389
تعداد مشاهده مقاله51,110,712
تعداد دریافت فایل اصل مقاله14,121,865
Mirzaee, Farshid, Hamzeh, Afsun. (1395). Numerical method for solving optimal control problem of the linear differential systems with inequality constraints. سامانه مدیریت نشریات علمی, 4(3), 230-248.
Farshid Mirzaee; Afsun Hamzeh. "Numerical method for solving optimal control problem of the linear differential systems with inequality constraints". سامانه مدیریت نشریات علمی, 4, 3, 1395, 230-248.
Mirzaee, Farshid, Hamzeh, Afsun. (1395). 'Numerical method for solving optimal control problem of the linear differential systems with inequality constraints', سامانه مدیریت نشریات علمی, 4(3), pp. 230-248.
Mirzaee, Farshid, Hamzeh, Afsun. Numerical method for solving optimal control problem of the linear differential systems with inequality constraints. سامانه مدیریت نشریات علمی, 1395; 4(3): 230-248.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب